Mathematische Zeitschrift

, Volume 207, Issue 1, pp 109–120

Quasi-compactness of dominated positive operators andCo-semigroups

  • Josep Martinez
  • José M. Mazón
Article

DOI: 10.1007/BF02571379

Cite this article as:
Martinez, J. & Mazón, J.M. Math Z (1991) 207: 109. doi:10.1007/BF02571379

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Josep Martinez
    • 1
  • José M. Mazón
    • 1
  1. 1.Departamento de Análisis MatemáticoUniversitat de ValenciaBurjassotSpain